MAUDE Adverse Event Report: ZimVie US Corp LLC OSSEOTITE® IMPLANT 3.75 X 13MM; Dental Implant

ZimVie US Corp LLC OSSEOTITE® IMPLANT 3.75 X 13MM; Dental Implant
Catalog Number OSS313
Medical Device Problem Codes Fracture (1260); Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reports that the dental implants failed because they fractured by the head & body.Loss of integration was also reported.Tooth sites 24 and 25.The doctor reports that the procedure was not concluded by placing another implants.Bone type: iii.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: concomitant medical products: oss385, osseotite® implant 3.75 x 8.5mm, lot: 2021090930.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 13MM
Common Device Name
Dental Implant
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50946335
Report Number0001038806-2026-04978
Device Sequence Number18753506
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)271022(10)2022091160
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberOSS313
Device Lot Number2022091160
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/10/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dental Implant See H11 Narrative
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight178 LB